Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on accutane for just over 3 months and I am experiencing depression-like symptoms. I always feel kind of tired and just not like the same person. I feel like I'm not gettin along as well with my friends and I generally don't feel happy that much. I was wondering if anyone has had this after their treatment is over?

Share this post


Link to post
Share on other sites

what depression? acne made me suicidal and accutane saved my life. im 4 months after my course and i feel so good im still clear, i got my life back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×